# SDR RAIA201602150001

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 27,811 hours, 25,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EMERGENCY FLOOD LIGHT NR 1 INOPERATIVE.  R & R PAX DOOR EMERGENCY FLOOD LIGHT BULB.  OPS CHECK GOOD.
